MathSciNet Relay Station
MathSciNet bibliographic data
MR2552117 68Q15 (03D15 57M25)
Freedman, Michael H. Complexity classes as mathematical axioms. Ann. of Math. (2) 170 (2009), no. 2, 995–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement